# SDR AWXA200401074

- Difficulty date: September 21, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RT FORWARD AND AFT OF FS 67.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 RT FROM FS 67 TO FS 68; FABRICATED A NEW REPLACEMENT SECTION OF BEAM PER DWG 18D53472172; INSTALLED REPAIR PART IAW A319 SRM 51-72-11.
